# SDR JBXA000218

- Difficulty date: November 12, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 930 RDU/DCA HAD FLAP OVERSPEED AURAL IN FLIGHT ACCOMPANIED BY FLAP FAIL CAUTION MSG, FLAPS FAILED AT 0 DEGREES.  REMOVED AND REPLACED FLAP PDU IAW CL-65 MM 27-52-01.  SYSTEMS CHECK GOOD AT THIS TIME.
